# SDR C2XA08IA197

- Difficulty date: August 26, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M812P1
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH DURING A CHECK INSPECTION THE EMERGENCY LIGHT ON THE GALLEY SERVICE DOOR SWING ARM WAS FOUND TO BE INOPERATIVE.  MX RECONNECTED A LOOSE PLUG CONNECTED TO THE LIGHT, OPS CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
